# SDR SIMA200512201

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14000194003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF TDMI 53003E, FOUND 2 SCRATCHES ON RT SIDE OF AIRCRAFT BELOW PASSENGER WINDOW BETWEEN FRAMES 24 AND 25 AND STRINGERS 13R AND 12R.  MAINTENANCE APPLIED PATCH IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200505707) (K)
